# SDR 04FDEA02682

- Difficulty date: September 14, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N401FE
- Make and model: Airbus A310-203
- Aircraft serial: 191
- Aircraft time: 30,303 hours, 27,417 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Obstructed
- Location: Pitot Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT 80KTS ON CAPT AND FO'S PFD THE AIRSPEED INDICATED 80KTS BUT BOTH STANDBY AIRSPEED INDICATORS WERE STILL SHOWING 60KTS AT 100KTS ON BOTH PFDS THE STANDBY AIRSPEEDS WERE BOTH LESS THAN 80KTS.  R BLEW OUT STBY AND NR 1/2 PITOT LINES.  FOUND SMALL DEBRIS IN STBY AIRSPEED LINE.  OP/C GOOD IAW A310-200 MM 34-11-15-6.  NO CHANGE IN RVSM STATUS.
